DOI 10.1016/s0015-0282(16)57724-3
Hyperprolactinemia after treatment of long-acting gonadotropin-releasing hormone analogue Decapeptyl in girls with central precocious puberty.
Аннотация
OBJECTIVE
To clarify the effects of prolonged treatment with long-acting GnRH analogue on serum PRL levels.
DESIGN
Blood PRL levels were measured at 9 A.M. every 28 days for a period of 6 months.
SETTING
Pediatric Endocrine Clinic, Hasharon Hospital, Petah Tiqva, Israel.
PATIENTS: Thirteen girls with idiopathic central precocious puberty.
RESULTS
Hyperprolactinemia developed in 5 of 13 girls after treatment with long-acting GnRH-a; mean blood PRL in all 13 girls rose significantly from 11.9 +/- 5.6 to 21.5 +/- 12.5 micrograms/L (mean +/- SD).
CONCLUSIONS
The mechanism of hyperprolactinemia in our patients is unclear. It may have resulted from a decline in the release of the hypothalamic PRL inhibitory factor. Clinically, transient hyperprolactinemia during long-acting GnRH-a treatment for central precocious puberty also may reflect a constant depression of LH secretion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.